# SDR USAA2015030800002

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 22,558 hours, 7,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 29L EMER LIGHT LENS BROKEN.  REPLACED THE EMER EXIT LIGHT ASSEMBLY AT SEAT 29L IAW AMM 33-51-19.  OPERATIONAL CHECKED GOOD.
